Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 82, NWS Milwaukee, WI

October 3, 2015

NWS Milwaukee, WI issued this small craft advisory at Oct 3, 2015, 9:28 AM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2015, 9:28 AM CDT (14:28 UTC)
Expired
Oct 4, 2015, 7:00 AM CDT
In force
22 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

608 
WHUS73 KMKX 031428
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 AM CDT SAT OCT 3 2015

...BRISK EAST TO NORTHEAST WINDS AND HIGH WAVES THROUGH TONIGHT...

.BRISK EAST TO NORTHEAST WINDS AND HIGH WAVES WILL CONTINUE TODAY
AND TONIGHT. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE SUNDAY AND
SUNDAY NIGHT AS HIGH PRESSURE APPROACHES FROM THE WEST. 


LMZ645-646-032230-
/O.CAN.KMKX.GL.W.0022.000000T0000Z-151003T1500Z/
/O.NEW.KMKX.SC.Y.0082.151003T1428Z-151004T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 AM CDT SAT OCT 3 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SUNDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHEAST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS THIS
  MORNING. WINDS EASING TO 15 TO 20 KNOTS TONIGHT...AND 10 TO 15
  KNOTS BY LATE SUNDAY MORNING.

* WAVES: 6 TO 8 FEET...SUBSIDING TO 4 TO 6 FEET FOR EARLY SUNDAY
  MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-032230-
/O.CON.KMKX.SC.Y.0081.000000T0000Z-151004T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
928 AM CDT SAT OCT 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WINDS: NORTHEAST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS THIS
  MORNING. WINDS EASING TO 15 TO 20 KNOTS TONIGHT...AND 10 TO 15
  KNOTS BY LATE SUNDAY MORNING.

* WAVES: 6 TO 8 FEET...SUBSIDING TO 4 TO 6 FEET EARLY SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
MG
4 follow-up statements
113 
WHUS73 KMKX 032039
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 PM CDT SAT OCT 3 2015

...NORTHEAST WINDS AND HIGH WAVES DIMINISHING THROUGH SUNDAY
MORNING...

.BRISK NORTHEAST WINDS WILL GRADUALLY DIMINISH TONIGHT INTO SUNDAY
MORNING. THE SUBSEQUENT HIGH WAVES WILL SUBSIDE THROUGH SUNDAY
MORNING AS WELL. 

LMZ645-646-040445-
/O.CON.KMKX.SC.Y.0082.000000T0000Z-151004T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
339 PM CDT SAT OCT 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WINDS: NORTHEAST 20 TO 25 KNOTS EASING TO 15 TO 20 KNOTS
  OVERNIGHT.

* WAVES: 6 TO 8 FEET SUBSIDING TO 4 TO 5 FEET EARLY SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-040445-
/O.CON.KMKX.SC.Y.0081.000000T0000Z-151004T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
339 PM CDT SAT OCT 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WINDS: NORTHEAST 20 TO 25 KNOTS EASING TO 15 TO 20 KNOTS
  OVERNIGHT.

* WAVES: 5 TO 7 FEET SUBSIDING TO 3 TO 5 FEET EARLY SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
098 
WHUS73 KMKX 040149
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 PM CDT SAT OCT 3 2015

...NORTHEAST WINDS AND HIGH WAVES DIMINISHING THROUGH SUNDAY
MORNING...

.BRISK EAST TO NORTHEAST WINDS WILL GRADUALLY DIMINISH TONIGHT
INTO SUNDAY MORNING. THE SUBSEQUENT HIGH WAVES WILL SUBSIDE
THROUGH SUNDAY MORNING AS WELL.

LMZ645-646-041000-
/O.CON.KMKX.SC.Y.0082.000000T0000Z-151004T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
849 PM CDT SAT OCT 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WINDS: NORTHEAST 20 TO 25 KNOTS EASING TO 15 TO 20 KNOTS 
  OVERNIGHT. 

* WAVES: 6 TO 8 FEET SUBSIDING TO 3 TO 4 FEET SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-041000-
/O.CON.KMKX.SC.Y.0081.000000T0000Z-151004T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
849 PM CDT SAT OCT 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WINDS: NORTHEAST 20 TO 25 KNOTS EASING TO 15 TO 20 KNOTS 
  OVERNIGHT. 

* WAVES: 5 TO 7 FEET SUBSIDING TO 3 TO 4 FEET EARLY SUNDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
109 
WHUS73 KMKX 040842
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CDT SUN OCT 4 2015

...WINDS AND WAVES CONTINUE TO LOWER...

EAST WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS...BUT
WAVES WILL BE SLOWER TO SUBSIDE. THE WAVES ARE EXPECTED TO LOWER
BELOW ADVISORY LEVELS EARLY THIS MORNING.

LMZ645-646-041200-
/O.CON.KMKX.SC.Y.0082.000000T0000Z-151004T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 AM CDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WINDS: EAST 10 TO 20 KNOTS...BECOMING NORTHEAST AND EASING TO 10
  TO 15 KNOTS.

* WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-041200-
/O.CON.KMKX.SC.Y.0081.000000T0000Z-151004T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
342 AM CDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WINDS: EAST 10 TO 20 KNOTS...BECOMING NORTHEAST AND EASING TO 10
  TO 15 KNOTS. 

* WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
350 
WHUS73 KMKX 041209
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
709 AM CDT SUN OCT 4 2015

...WINDS AND WAVES HAVE SUBSIDED...

BOTH NORTHEAST WINDS AND WAVES HAVE SUBSIDED...THEREFORE THE
SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE.

LMZ645-646-041315-
/O.EXP.KMKX.SC.Y.0082.000000T0000Z-151004T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
709 AM CDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LMZ643-644-041315-
/O.EXP.KMKX.SC.Y.0081.000000T0000Z-151004T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
709 AM CDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 3:34 AM CDT, 5 hours 54 minutes earlier.

Area forecast discussion, Oct 3, 3:34 AM CDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 AM CDT SAT OCT 3 2015

.TODAY AND TONIGHT... FORECAST CONFIDENCE HIGH.

GUSTY EASTERLY WINDS WILL SLOWLY LOWER LATER TODAY AS PRESSURE
GRADIENT BEGINS TO RELAX BEHIND SHORT WAVE PUSHING TO THE
NORTH...AND AS CORE OF SURFACE HIGH SLOWLY SHIFTS NE FROM NEAR JAMES
BAY. 30-35 KT WINDS IN THE 950-850 MB LAYER SLOWLY LOWER TO AROUND
20-25 KTS BY LATE THIS MORNING...THEN TO 15-20 KNOTS BY 12Z SUNDAY.

COLD AIR ADVECTION FROM THE EAST DROPS 925MB TEMPS ABOUT 2 DEGREES C
AND 850 MB TEMPS 3C TO 5C BETWEEN 00Z SAT AND 00Z SUN. THIS PUSHES
LAKE WATER/850 MB TEMPERATURE DIFFERENTIALS INTO THE 10-11C RANGE
INCREASING THE LIKELIHOOD OF A DEEPER AND MORE DENSE LAKE-EFFECT
CLOUD DECK...THOUGH THE RIBBON OF COOLEST AIR LIFTS NORTH OVERNIGHT.

SOME WEAK ISENTROPIC LIFT AND 850-700 MB FRONTOGENETIC RESPONSE AS
WINDS BACK SE ACROSS 850 MB BAROCLINIC ZONE ON THE SOUTHERN FLANK OF
THE RETREATING COOL POCKET. MODEL FORECAST SOUNDINGS INDICATE DEEP
ENOUGH MOISTURE ALONG WITH THE WEAK LIFT TO BRING SMALL CHANCES FOR
SOME LIGHT RAIN IN THE SOUTHEAST AFTER MIDNIGHT.

WILL LOWER HIGH TEMPS A FEW DEGREES FROM YESTERDAY...WITH THE COOLER
TEMPS IN THE EAST UNDER THE THICKER CLOUD COVER. THE CLOUDIER SKIES
TONIGHT WILL KEEP OVERNIGHT LOWS UP A FEW DEGREES HIGHER THAN
LOWS THIS MORNING.

.SUNDAY - CONFIDENCE...MEDIUM
MODELS SHOW ELONGATED 500 MILLIBAR SHEAR AXIS FROM NE IL INTO LWR MI
THIS PERIOD. HIGHER LLVL RH CONTINUES TO RETROGRADE THROUGH SRN WI
WITH VALUES AOA 90 PCT. 925 TEMPS IN THE 7-9C RANGE WITH NE WIND
REGIME IN PLACE. MOISTURE IS DEEPEST ON THE NAM/GFS SOUNDINGS DURING
THE MORNING WITH SOME SUGGESTION THAT LLVL MOISTURE TO BE TRAPPED
BENEATH INVERSION THROUGHOUT THE DAY. MODELS SHOWING POTENTIAL
FOR OVERCAST CONDITIONS WITH COOL TEMPS. STILL SOME EVIDENCE OF
WEAK FRONTOGENETICAL FORCING AND Q-VECTOR CONVERGENCE BUT OVERALL
FORCING SIGNALS ARE WEAK SO SOME SPOTTY LIGHT PRECIP NOT OUT OF
THE QUESTION IN THE SE CWA. GFS ONLY MODEL GENERATING PRECIP SO
WILL RETAIN SOME SMALL POPS.

.MONDAY - CONFIDENCE...MEDIUM
MID LEVEL FLOW TURNS MORE WESTERLY WITH SHORTWAVE RIDING TO OUR
NORTH WITH TAIL OF THIS VORT GRAZING THE NORTHERN CWA ESP ON THE
GEM AND ECMWF. SURFACE HIGH WILL DOMINATE WITH NE WINDS STILL
EXPECTED. GRADIENT DOES SLACKEN FURTHER WITH TIME THOUGH LLVL RH
PROGS SHOW A GOOD DEAL OF HIGHER RH LINGERING. HIGH TEMPS WILL
HINGE ON HOW MUCH SUN WE SEE. TEMPERED HIGHS WITH LITTLE STIRRING
AND INVERSION AROUND 900 MILLIBARS. SO NOT TOO SURPRISED TO SEE
MOS SHOWING POTENTIAL FOR STUBBORN OVC CONDITIONS.

.MONDAY NIGHT THROUGH WEDNESDAY - CONFIDENCE...MEDIUM
SURFACE HIGH DOMINATES THIS PERIOD WITH A BENIGN NW MID LEVEL
FLOW. 925 TEMPS RISE A BIT DEEPER INTO THE TEENS CELSIUS...THOUGH
A BIT COOLER IN THE ERN AND NERN CWA.

.WEDNESDAY NIGHT THROUGH THURSDAY - CONFIDENCE...MEDIUM
NEXT LOW AND ASSOCIATED MID LEVEL WAVE AFFECT THE CWA THIS
PERIOD. THE ECMWF IS SHOWING MORE WAA RELATED PRECIP WEDNESDAY
NIGHT BUT THEN DECENT CONSENSUS ARRIVES THURSDAY WITH THE LOW AND
TRAILING COLD FRONT PASSING THROUGH. STILL SOME TIMING DIFFERENCES
WITH THE ECMWF A BIT FASTER. SOME OF THE RAIN LINGERS INTO
THURSDAY EVENING...ESP ACRS THE SERN CWA.

.FRIDAY - CONFIDENCE...MEDIUM
A SURFACE HIGH IS PROGGD TO REPLACE THE DEPARTED LOW AND COLD
FRONT OF THURSDAY. SUPERBLEND IS HANGING ONTO SOME POPS IN THE
EAST BUT HARD TO SEE WHAT IT IS LATCHING ONTO. QPF PROGS LOOK LIKE
LAKE EFFECT BUT 850 TEMPS TOO WARM FOR ANY LAKE EFFECT RAIN
SHOWERS...SO A DRY FCST MAY END UP MAKING MORE SENSE ASSUMING
SYSTEM REMAINS ON A SIMILAR PACE TO CURRENT MODEL SUITE.

&&

.AVIATION/12Z TAFS/...GUSTY EASTERLY WINDS WILL SLOWLY LOWER LATER
TODAY AS GRADIENT BEGINS TO RELAX WITH CORE OF HIGH SLOWLY SHIFTING
NE FROM JAMES BAY. WILL STILL BE SEEING GUSTS OF 20 TO 25 KTS...WITH
SOME TO NEAR 30 KTS IN THE EAST THROUGH MID- MORNING...THEN GUSTS
LOWER THROUGH THE LATE AFTERNOON AND EVENING.

COLD AIR ADVECTION FROM THE EAST DROPS 925MB AND 850 MB TEMPS
PUSHING LAKE WATER/850 MB TEMPERATURE DIFFERENTIALS INTO THE 10-11C
RANGE INCREASING THE LIKELIHOOD OF A DEEPER AND MORE DENSE LAKE-
EFFECT CLOUD DECK...THOUGH THE RIBBON OF COOLEST AIR LIFTS NORTH
OVERNIGHT.

&&

.MARINE...NO CHANGE TO END OF GALE WARNING IN THE SOUTHERN ZONES
AS MODELS CONTINUE TO SHOW WINDS JUST OFF THE SURFACE LOWERING
BELOW 30 KTS AROUND MID-MORNING. A SMALL CRAFT ADVISORY WILL NEED
TO BE ISSUED ONCE THE GALE WARNING EXPIRES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 10 AM CDT THIS MORNING FOR LMZ645-646.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR LMZ643-644.

&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
SUNDAY THROUGH FRIDAY...COLLAR
Hazardous weather outlook, Oct 3, 4:05 AM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 AM CDT SAT OCT 3 2015

WIZ046-047-051-052-056>060-062>072-031500-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
405 AM CDT SAT OCT 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-031500-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
405 AM CDT SAT OCT 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT UNTIL MID-MORNING FROM NORTH POINT
LIGHTHOUSE TO WINTHROP HARBOR ILLINOIS FOR FREQUENT WIND GUSTS TO
35 KNOTS. A SMALL CRAFT ADVISORY WILL BE NEEDED AFTER THE GALE
WARNING EXPIRES.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT NORTH OF NORTH POINT
LIGHTHOUSE FOR BRISK NORTHEAST TO EAST WINDS AND HIGH WAVES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO SUNDAY MORNING
DUE TO PERSISTENT NORTHEAST TO EAST WINDS AND HIGH WAVES.

REM
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.